# SDR AALA20100408TUL18

- Difficulty date: April 8, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY TIE DOWN FITTING CORRODED BEYOND LIMITS AT STATION 218 INBOARD OF NUMBER 4 SEAT TRACK.  INSTALLED REPLACEMENT TIE DOWN FITTING PER SRM 51-30-05.
